RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 736–741 (Mi tvp586)  

Short Communications

On the evolution of distributed systems when there is a fluctuation of the density on the boundary

A. A. Beilinson

Moscow

Abstract: A dynamical system is considered which is described by a parabolic equation in a circle of length $2\pi$ when acted upon by an undistributed stochastic source with a power $\dot\pi(t)$ (the derivative of Poisson's process):
$$ \frac{\partial W(x,t)}{\partial t}-D^2\frac{\partial^2W(x,t)}{\partial x^2}=\delta(x)\dot\pi(t). $$
The characteristic functional for this system which defines a countable additive measure iii the phase space is constructed. It is proved that almost all $W(x)$ are infinitely differentiable. This measure is not quasi-invariant.

Full text: PDF file (409 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 668–673

Bibliographic databases:

Received: 25.01.1965

Citation: A. A. Beilinson, “On the evolution of distributed systems when there is a fluctuation of the density on the boundary”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 736–741; Theory Probab. Appl., 10:4 (1965), 668–673

Citation in format AMSBIB
\Bibitem{Bei65}
\by A.~A.~Beilinson
\paper On the evolution of distributed systems when there is a~fluctuation of the density on the boundary
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 736--741
\mathnet{http://mi.mathnet.ru/tvp586}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189153}
\zmath{https://zbmath.org/?q=an:0178.52602}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 668--673
\crossref{https://doi.org/10.1137/1110082}


Linking options:
  • http://mi.mathnet.ru/eng/tvp586
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p736

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:193
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020